Ryzolt is a narcotic-like drug that is administered to relieve chronic pain. Ryzolt usually comes in the form of an extended-release tablet, which allows the distribution of the medication throughout the body. Ryzolt overdose symptoms may occur even if a patient takes the medication according to their prescription and does not abuse it. These overdose symptoms include:
- Excessive drowsiness
- Shallow breathing
- Muscular weakness
- Slowed heartbeat
- Cold and clammy skin
If you notice these symptoms in anyone, including yourself, call an ambulance or poison control hotline immediately. Have the patient’s information ready, including their age, weight, height, and medical history. Tell this information to emergency responders when they arrive. Be prepared to answer questions about the user’s Ryzolt use as well.
At the hospital or in the ambulance, doctors will open the airways of the patient experiencing Ryzolt overdose symptoms and administer an oxygen mask. This helps reduce the risk of brain damage due to lack of oxygen. If cardiac arrest occurs, doctors will use a defibrillator on the patient. They may also administer naloxone to counteract some of the overdose symptoms.
Did You Know?
Mixing Ryzolt with alcohol or other drugs may increase your risk of overdose. Talk to your doctor about your drinking habits and other medications before taking Ryzolt.
Withdrawal From Ryzolt
“When you stop taking Ryzolt, withdrawal symptoms may occur.” Since Ryzolt can be an addictive, habit-forming drug, do not stop taking it without the direction and supervision of your doctor. When you stop taking Ryzolt, withdrawal symptoms may occur. These symptoms include:
- Excessive sweating
- Difficulty breathing
If you experience withdrawal symptoms like these, rehab or detoxification is important, even if you do not experience Ryzolt overdose symptoms.
Did You Know?
According to the United States Food and Drug Administration, it is unknown whether it is safe to take Ryzolt while pregnant. Since Ryzolt may cause birth defects, expectant mothers are advised against using it.
In detox and rehab facilities, doctors continue to monitor signs of an overdose on Ryzolt. They also treat and monitor withdrawal symptoms. Doctors gradually reduce the amount of Ryzolt a patient is taking until he or she is off the drug completely. Patients are monitored by doctors and nurses as they recover from Ryzolt dependency. If withdrawal symptoms become too serious, doctors may administer mild medications to make the patient more comfortable as he or she recovers.
Upon entering a detox facility, patients are given a psychological examination. If Ryzolt overdose symptoms have occurred, counselors and therapists must determine if there are underlying psychological disorders that may have caused the patient to overdose. If any psychological conditions are found, the therapist assists the patient in addressing these conditions. If psychological matters are not treated, patients may be at risk for experiencing Ryzolt overdose symptoms again.
Counselors may also assist patients in dealing with mental and emotional withdrawal symptoms, such as anxiety. Counselors can hold individual and group therapy sessions. Individual counseling sessions are helpful for patients to deal with their symptoms and conditions privately. However, group therapy sessions allow patients to form friendships so they can support each other as they recover. “If psychological matters are not treated, patients may be at risk for experiencing Ryzolt overdose symptoms again.” Support of family and friends outside of treatment facilities is essential in helping patients to fully recover. Family and friends may attend the therapy sessions of their loved one undergoing rehab. They may also learn about the patient’s condition, symptoms of withdrawal and overdose, and recovery progress. Educating those closest to the patient helps them know how to help the patient in times of need. For information on how to help a friend or family member overcome Ryzolt addiction, call us at 1-888-287-0471 .